MAUDE Adverse Event Report: W. L. GORE & ASSOCIATES, INC. GORE EXCLUDER AAA ENDOPROSTHESIS; SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT

W. L. GORE & ASSOCIATES, INC. GORE EXCLUDER AAA ENDOPROSTHESIS; SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Model Number PLL161007
Medical Device Problem Code Improper or Incorrect Procedure or Method (2017)
Health Effect - Clinical Code Inflammation (1932)
Date of Event 10/05/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4) the review of the manufacturing paperwork verified that the lot met all pre-release specifications.The gore® excluder® aaa endoprosthesis instructions for use warns against covering significant vessels.Also, according to the ifu, potential adverse events that may occur and require intervention include improper component placement and occlusion of the native vessel.
 
Event or Problem Description
The field sales associate reported the following information: on (b)(6) 2021, the patient had an evar to repair an abdominal aortic aneurysm.During the procedure the decision was made to intentionally cover the left hypogastric artery.After the evar procedure, the patient developed colitis and had surgery on (b)(6) 2021, to remove part of the colon.The patient is recovering well after the secondary procedure.
 
Additional Manufacturer Narrative
Updated section g1 to reflect the correct manufacturing site information.

Brand Name
GORE EXCLUDER AAA ENDOPROSTHESIS
Common Device Name
SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Manufacturer (Section D)
W. L. GORE & ASSOCIATES, INC.
1505 n. fourth street
flagstaff AZ 86004
MDR Report Key12618202
Report Number3007284313-2021-01619
Device Sequence Number14320968
Product Code MIH
UDI-Device Identifier00733132618811
UDI-Public00733132618811
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
P020004
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 10/29/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date05/12/2024
Device Model NumberPLL161007
Device Catalogue NumberPLL161007
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 10/08/2021
Supplement Date Received by Manufacturer10/08/2021
Initial Report FDA Received Date10/12/2021
Supplement Report FDA Received Date10/29/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age84 YR